Alert archive / Washington / Gale Warnings in 2017

Gale Warning 15, NWS Seattle, WA

February 19, 2017

NWS Seattle, WA issued this gale warning at Feb 19, 2017, 2:38 PM PST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 19, 2017, 2:38 PM PST (22:38 UTC)
Expired
Feb 19, 2017, 7:00 PM PST
In force
4 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

249 
WHUS76 KSEW 192238
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
238 PM PST SUN FEB 19 2017

PZZ131-192345-
/O.CAN.KSEW.SC.Y.0030.000000T0000Z-170220T0300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
238 PM PST SUN FEB 19 2017

...SMALL CRAFT ADVISORY IS CANCELLED...



$$

PZZ133-200645-
/O.UPG.KSEW.SC.Y.0030.000000T0000Z-170220T0800Z/
/O.NEW.KSEW.GL.W.0015.170219T2238Z-170220T0300Z/
/O.NEW.KSEW.SC.Y.0031.170220T0300Z-170220T0800Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
238 PM PST SUN FEB 19 2017

...GALE WARNING IN EFFECT UNTIL 7 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. A SMALL CRAFT
ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN
EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT PST TONIGHT. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTH 15 TO 25 KNOTS EXCEPT 25 TO 35 KNOTS NORTH OF THE
  SAN JUAN ISLANDS THROUGH 7 PM PST. WIND EASING TO 10 TO 20 KNOTS
  AFTER MIDNIGHT. 

* WAVES/SEAS...WIND WAVES 2 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-200300-
/O.UPG.KSEW.SC.Y.0030.000000T0000Z-170220T0300Z/
/O.NEW.KSEW.GL.W.0015.170219T2238Z-170220T0300Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
238 PM PST SUN FEB 19 2017

...GALE WARNING IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST 25 TO 35 KNOTS BECOMING SOUTHWEST 10 TO 20
  KNOTS THIS EVENING.

* WAVES/SEAS...WIND WAVES 2 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-200645-
/O.CON.KSEW.SC.Y.0030.000000T0000Z-170220T0000Z/
/O.EXT.KSEW.SW.Y.0010.170220T0000Z-170220T2000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
238 PM PST SUN FEB 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL NOON
PST MONDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS. 

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. WEST SWELL BUILDING TO 10
  TO 12 FEET AT 16 SECONDS TONIGHT AND MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ110-200645-
/O.CON.KSEW.RB.Y.0005.170220T0000Z-170221T0000Z/
GRAYS HARBOR BAR-
238 PM PST SUN FEB 19 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 PM
PST MONDAY...

* WAVES/SEAS...10 TO 12 FEET. BAR CONDITIONS ROUGH.

* FIRST EBB...1115 PM TONIGHT.

* SECOND EBB...NOON ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ134-135-200645-
/O.CON.KSEW.SC.Y.0030.000000T0000Z-170220T0800Z/
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
238 PM PST SUN FEB 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

* WINDS...SOUTHEAST 15 TO 25 KNOTS BECOMING SOUTH. WIND EASING TO 
  LESS THAN 20 KNOTS THIS EVENING. 

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


WWW.WEATHER.GOV
1 follow-up statement
488 
WHUS76 KSEW 200302
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
702 PM PST SUN FEB 19 2017

PZZ132-200800-
/O.EXP.KSEW.GL.W.0015.000000T0000Z-170220T0300Z/
/O.EXA.KSEW.SC.Y.0030.000000T0000Z-170220T0800Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
702 PM PST SUN FEB 19 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. 

* WINDS...SOUTHEAST 15 TO 25 KNOTS...EASING TO 20 KNOTS OR LESS
  AFTER MIDNIGHT. 

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-200800-
/O.EXP.KSEW.GL.W.0015.000000T0000Z-170220T0300Z/
/O.CON.KSEW.SC.Y.0031.000000T0000Z-170220T0800Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
702 PM PST SUN FEB 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...
...GALE WARNING HAS EXPIRED...

* WINDS...SOUTH 20 TO 30 KNOTS...EASING TO 20 KNOTS OR LESS AFTER
  MIDNIGHT. 

* WAVES/SEAS...WIND WAVES 3 TO 5 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-201115-
/O.CON.KSEW.RB.Y.0005.000000T0000Z-170221T0000Z/
GRAYS HARBOR BAR-
702 PM PST SUN FEB 19 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 PM
PST MONDAY...

* WAVES/SEAS...10 TO 12 FEET. BAR CONDITIONS ROUGH.

* FIRST EBB...1115 PM TONIGHT.

* SECOND EBB...NOON ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ134-135-200800-
/O.CON.KSEW.SC.Y.0030.000000T0000Z-170220T0800Z/
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
702 PM PST SUN FEB 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

* WINDS...SOUTHEAST 15 TO 25 KNOTS BECOMING SOUTH. WIND EASING TO
  LESS THAN 20 KNOTS LATE THIS EVENING.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-201115-
/O.CON.KSEW.SW.Y.0010.000000T0000Z-170220T2000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
702 PM PST SUN FEB 19 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
NOON PST MONDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. WEST SWELL BUILDING TO 10 
  TO 12 FEET AT 16 SECONDS TONIGHT AND MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


WWW.WEATHER.GOV

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Feb 19, 9:15 AM PST, 5 hours 23 minutes earlier.

Area forecast discussion, Feb 19, 9:15 AM PST, 5 hours 23 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
915 AM PST Sun Feb 19 2017

.SYNOPSIS...Two frontal systems will move through Western Washington
in quick succession today and Monday giving rain at times, snow in
the mountains, and locally breezy conditions. An upper trough will
bring showers on Tuesday, and it will remain over the region the
rest of the week for cool weather, a few sun breaks, and a chance of
showers each day.

&&

.SHORT TERM...Moist southwest flow aloft over Western Washington
has plenty of showers embedded. Pops are high with moderate QPF. The
upshot for today is cloudy skies with rain at times and highs in the
mid 40s. There have been a few lightning strikes off the Oregon
coast, so there is a chance of thunderstorms on the coast today.

The snow level is below 3000 feet and snow is falling in the passes
and at ski areas. QPF appears to be high enough for advisory amounts
of snow in the Cascades, with the bulk falling 18Z-06Z. Have issued
a snow advisory.

There will be a lull in the precipitation later tonight and Monday
morning, then another system will arrive from the south Monday
afternoon. This system continues to weaken in the models though snow
amounts in the Cascades will be flirting with warning amounts,
especially in the south.

A poorly defined upper trough will be over Western Washington
Tuesday and Tuesday night for scattered showers. The south Cascades
may continue to receive snow. Parts of the forecast area should have
sun breaks on Tuesday. A Puget Sound convergence zone will probably
develop, for some enhancement of showers from around Everett into
the Cascades of Snohomish and King Counties. The snow level should
be around 2500 ft Tuesday, falling to 1500 ft Tuesday night. Burke

.LONG TERM...Previous discussion...The upper trough will deepen over
the Pacific Northwest on Wednesday for a cooler day with a chance of
showers, especially for the coast and mountains. The trough will
move east Wednesday night, and northwest flow aloft will develop
Thursday. It looks like another trough will develop over the region
on Friday, but model solutions really begin to separate. The upshot
is cooler weather with a chance of showers each day and some sun
breaks. Highs will be in the lower 40s, with lows near freezing.
Some showers could occasionally have some snow, with the snow level
bouncing around the 500-1000 ft level. Saturday looks like a dry
weather day with north to northeast flow aloft. McDonnal

&&

.HYDROLOGY...No flooding is expected during the next week. Mountain
precipitation during the next 48 hours should be 1 to 2.5 inches
water equivalent, with the snow level ranging from 2500 to 3500 ft.
The lowlands should receive 0.5 to 1.5 inches of rain. That is
insufficient to present a flood threat. Less precipitation is
expected Tuesday through Saturday, and rivers should generally be
falling.

USGS landslide guidance remains above the threshold at which
landslides typically occur. This means there will continue to be
an elevated threat of landslides for at least the next few days.
McDonnal

&&

.AVIATION...An upper level shortwave trough over W WA at 17Z will
move slowly N over B.C. this afternoon and tonight. Moist SW flow
aloft will continue over W WA today. The air mass is expected to
become weakly unstable this afternoon which should enhance shower
activity. There is a small chance that isolated thunderstorms will
develop 20Z-02Z but the chance is not nearly high enough to include
in the TAFs. Conditions are expected to be predominantly VFR BKN030-
070 but periods of MVFR CIGS BKN020-030 are likely due to shower
activity.

Moist SW flow aloft will continue on Monday. Another weak upper
level shortwave trough will move NE over the region Monday afternoon
allowing showers to continue. The air mass should be a bit more
stable on Monday.

KSEA...An upper level shortwave trough will be over the area today
maintaining the moist air mass with showers. Conditions will be
predominantly VFR with CIGS BKN035-070 but short periods of MVFR CIGS
BKN020-030 are expected due to shower activity. Surface winds will
be southerly 7-15KT with gusts to 22 KT. Kam

&&

.MARINE...A 992 MB surface low over the WA coastal waters at 8 AM
will move NE today, reaching the central B.C. coast this evening,
before dissipating. This low will generate SCA winds over the
coastal waters and all the inland waters except for the West
entrance. The SCA winds over the inland waters will continue into
this evening. The SCA winds over the coastal waters will end late
this afternoon, however a 10-12 foot swell train will reach the
coast late this afternoon and continue through Monday afternoon. A
SCA for hazardous seas will be in effect tonight as will a SCA for
rough Grays Harbor bar conditions.

A second surface low will approach the area Monday morning before
moving inland across NW Oregon Monday afternoon. The southern track
of the low will shift winds over W WA to northerly, but they are
expected to remain below SCA levels. A third low will follow a
similar track as the second low but will move inland over the
central Oregon coast Tuesday morning.

A surface ridge will build offshore from W WA Tuesday and Wednesday
with NW flow over the coastal waters. A weak surface low associated
with an upper level trough will move down over Vancouver Island on
Wednesday. Kam

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory for the Cascades.
PZ...Small Craft Advisory until 4 PM PST this afternoon for Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm.

     Small Craft Advisory for hazardous seas from 4 PM this afternoon
     to 4 PM PST Monday for Coastal Waters From Cape Flattery To
     James Island 10 To 60 Nm-Coastal Waters From Cape Flattery
     To James Island Out 10 Nm-Coastal Waters From James Island
     To Point Grenville 10 To 60 Nm-Coastal Waters From James
     Island To Point Grenville Out 10 Nm-Coastal Waters From
     Point Grenville To Cape Shoalwater 10 To 60 Nm-Coastal
     Waters From Point Grenville To Cape Shoalwater Out 10 Nm.

     Small Craft Advisory for rough bar from 4 PM this afternoon to 4
     PM PST Monday for Grays Harbor Bar.

     Small Craft Advisory from 6 AM this morning to 4 PM PST this
     afternoon for Coastal Waters From Cape Flattery To James
     Island 10 To 60 Nm-Coastal Waters From Cape Flattery To
     James Island Out 10 Nm.

     Small Craft Advisory from 4 AM early this morning to 7 PM PST
     this evening for Central U.S. Waters Strait Of Juan De Fuca-
     East Entrance U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until to midnight PST tonight for
     Puget Sound and Hood Canal-Admiralty Inlet-North Inland Waters.

&&

www.weather.gov/seattle

You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.html

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 2:37 AM PSTSmall Craft Advisory for Rough BarSEW36 hr
Feb 19, 2:37 AM PSTSmall Craft Advisory for Hazardous SeasSEW33 hr
Feb 19, 8:21 AM PSTWinter Weather AdvisorySEW6 hr
Feb 19, 2:01 PM PSTWinter Weather AdvisorySEW32 hr
Feb 19, 2:38 PM PSTSmall Craft AdvisorySEW9 hr

Nearby

Gale Warnings in Washington, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.